# SDR USAA2012070900007

- Difficulty date: July 2, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53471088203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FITTING AT FR66, -Y1400.  REPLACED FITTING AT FR66, -Y1400 IAW A320 SRM 51-72-11.
